# SDR UALA2010110104049

- Difficulty date: October 30, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 80,660 hours, 12,937 cycles
- System (JASC): 2300 · Communications System
- Part: Diplexer
- Part number: 511610500
- Part serial: 7062
- Condition: Malfunctioned
- Location: Satcomm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM FAILED TWICE DURING CALLS. INITIALLY COMMS ESTABLISHED BRIEFLY AND THEN DROPPED. REPLACED M1791, DUE TO A LGA HPA VSWR FAULT. OPS CK OK.
